# SDR IPXA2023011990059

- Difficulty date: January 4, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,570 hours, 19,990 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N52921
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#1 ENGINE INSIDE O/B PYLON (PPS 124.76) IS SHOWING SIGNS OF CORROSION.  REPAIRED PER RCD 264950 AND EA 757-5450-27-A3114 REV-
